# SDR ASAA2023022142158

- Difficulty date: February 21, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 145A750232
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION PANEL UPPER AND LOWER SURFACES HAVE CORROSION FROM STA 727B+10 - 727E+10 (MARKED). GROUNDED - YES. REMOVED CORROSION ON AFT PIT RH TRANSITION PANEL UPPER AND LOWER SURFACES FROM STA 727B+10 - 727E+10. ORG MAT. .040. MAT REMOVED .013. MAT REMAINING .027. FOUND TO BE OUT OF LIMITS IAW B737-N6 SRM 53-00-53-1A-2. REPLACED ON JOB CARD G1774081. REMOVED HAECO DOT.
